Is it necessary to take Insulin if OGTT is on higher side ?
Hi I am 31 weeks pregnant now, and my ob said my tummy is too small. I am 5 6 in height, 27 y/o. Is it normal?? She said i have GDM because my ogct and ogtt were way too high. But when i had HbA1c, my blood is in normal range. For now i modified my diet , by not eating too much rice, sweets and meat. Next week I will repeat the ogtt, and if it turned out to be too high again, will this trigger for me to take insulin immediately?
welcome to healthcare magic forum..
first mode of management for GDA is diet control. If your diet is not able to control your GDA than you need to start on appropriate doses of insulin to bring blood glucose level yo normal and for pregnancy to continue normally. So do as your doctor has adviced..
Hope this helps.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am taking four kinds of medication for Diabetes 2 and my recent A1c reading is 8.2 and three months prior to that was 7.9. This readings I was not watching my sugar and carb intake at all. Now, my primary care physician wants me to take insulin. Is it the only way? I don t like the needle at all. Any options? Thanks. Nenette
I take Diamicron xr 60 before breakfast, Glycomet 1gm after breakfast, glycomet 1gm after dinner and insulin glargine injection of 20 units from the solostar pen at night. my waking fasten blood is 133. i have had type 2 diabetes for 20 years and I am 48 years old. Is it ok to take glycomet with insulin? i began this regimen one year ago and at the time my fasting was usually 200 or higher. I would like to lower my glycomet 1gm and also wonder if I can begin to exercise and only ale insulin at night? I am not overweight but do not exercise. thanks
my mother is a type 2 diabates patient.last month she fell ill with fever so she had to take medicines and change the food habits.but tablets she took for fever caused wounds in her stomach.so she again took injection and tablets for the same.this time too much injection on the same skin area caused some infection on the area.so she has been taking tablets for the last one month to cure the infection,In the meantime her sugar level raised to 400.so doctor advised for insulin shots twice daily..but even then its still on the higher side...Now the doctor says she has become type 1 diabetes .so she has to take insulin for lifetime...but blood sugar level showed normal when we went for treatment for fever for the first time...Has she become insulin dependent for life time?
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...
I feel completely dumb I can't concentrate I can't think straight I feel like I can't function has the time even though I am I'm having memory loss I sometimes blackout for a Split Second I had an MRI month ago and it showed nothing same with the...
pain in both arm pits also feeling weakness in body as a whole Had augmentations put in 7 years ago. Have had a thyroidectomy due to thyroid cancer . Have been feeling rushes of adrenaline and wekness in my body . I get warm and have been having...
sir, since last three months I have excessive thirst, urination and loss of weight up to 5kgs. on 2nd June my FBS -16.8 Mmol/L .After good diet control and exercise without any medicines on 13 th June FBS -6.2MMol./l and HbA1c-12.4% I will be glad to get an expert opinion.
I am a post CABG patient with 15 years type-II diabetic history, I was prescribed jalra-m 50mg/500mg( twice a day), along with human insuling 30/70 twice a day as 30 unit BF and 20 unit BD, additional medicines are Tazlok CT 40mg/OD, Rozat 10mg/OD, Clopivas 75mg/OD, These medicines was replaced on 10th Oct as my HbA1c was more than 10, I am taking these all above medicines with punctual timings since 10th Oct-2014. Now i am suffering from gastric problem, and some times my blood sugar goes very low, and sometimes too high also i.e. more 200, but fasting never comes low or less than 180. Please advice what I have to do
my brother suffering kidney problem which findout 15 days ago he aiso diabetes patient since 15 years .his age is 56, height 5 feet & 2 inch, weight 58 kg. his creatinine result is 2.3, hba1c is 6.75. i want know that is it possiable to improve kidney faunction or suggest me where is best treatment in chanyai or banglor. some of my friends are advise to go to cmc vellor. we are in bangladeshi so i need cheepest treatment because we are not solvent.we are not relay with our doctor in our country.
Hi, Im a 27 year old married lady. I was diagnosed with diabetes and hypothyroidism when I was pregnant during 12 weeks. My HBa1c came to level 9, so my gynaec suggested to reconsider my pregnancy, because of the risk factors involved for the baby. I went through a medical termination. I still cannot get over it emotionally. I am working and sometimes have a hectic schedule. I get stressed and emotionally drained, which leads me to eat a lot a times. I want to have a baby but somehow I am not able to have a steady diet and a healthy life style. Can you please help me?